No pleasure when i Cum ..

Posted by darweshalassi @darweshalassi, Wed, Oct 9 7:24pm

Hi , My name is Darwesh , im 26 years old
I Have a problem after i was Taking antidepressants for 9month , when i was loweing the dose i Noticed when i masturbate i feel excited and my eraction is good , but when i cum .. i feel nothing the feeling gone , by the way i stopped the medicine its 4 month now without the medicine and still Having this issue
Is there someone with this and he found a solution ?

Hi @darweshalassi, that must be very disconcerting. Have you discussed this with your doctor again since you stopped the medication?

REPLY

@ethanmcconkey yes, i went to 2 Doctors but Honestly i Got no answer , they are saying wait be Patient, i told them i waited 4 Month , and it will be the 5th , they didnt Give me a Good answer or Even relief , im just worried about this

REPLY

Hi @darweshalassi, it makes sense that you are worried. Have you found any solutions yet? Do you have any other health worries? You had mentioned antidepressants before, how are you feeling mentally?

REPLY

Memtaslly , I'm feeling quite well….I take several prescriptions that help.

REPLY
@ethanmcconkey

Hi @darweshalassi, it makes sense that you are worried. Have you found any solutions yet? Do you have any other health worries? You had mentioned antidepressants before, how are you feeling mentally?

Jump to this post

I was Trying the 5-HTP with L-Tyrosine , for a while but i still didnt get well 100% .. so i went again to the psychiatrist and he put me again in Esctalopram 20 Mg with lexatonil .. so im takin again , i stopped every medicines .. so im waiting for the Results

REPLY
@glenner075

Memtaslly , I'm feeling quite well….I take several prescriptions that help.

Jump to this post

Thats good , can u tell me about the medicines that u are using , so i Can discuss with my Doctor about them please

REPLY
@darweshalassi

I was Trying the 5-HTP with L-Tyrosine , for a while but i still didnt get well 100% .. so i went again to the psychiatrist and he put me again in Esctalopram 20 Mg with lexatonil .. so im takin again , i stopped every medicines .. so im waiting for the Results

Jump to this post

My best wishes for a full recovery. Glenn Larkin

REPLY
@darweshalassi

Thats good , can u tell me about the medicines that u are using , so i Can discuss with my Doctor about them please

Jump to this post

Cymbalta is the most recent prescription and that has helped the most but it kills the sexual drives. Boo!

REPLY
Please login or register to post a reply.